# SDR R61A201302070133

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 22,290 hours, 16,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND LEFT SEAT TRACK AT FRAME 88 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT SEAT TRACK AT FRAME 88 IAW EMB 170 SRM 51-40-02, 51-43-03, AND 51-42-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
